On a result of G. Baumslag
Compositio Mathematica, Volume 71 (1989) no. 3, p. 241-245
@article{CM_1989__71_3_241_0,
     author = {Burrow, Martin D. and Steinberg, Arthur},
     title = {On a result of G. Baumslag},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {71},
     number = {3},
     year = {1989},
     pages = {241-245},
     zbl = {0707.20016},
     mrnumber = {1022043},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__71_3_241_0}
}
Burrow, Martin D.; Steinberg, Arthur. On a result of G. Baumslag. Compositio Mathematica, Volume 71 (1989) no. 3, pp. 241-245. http://www.numdam.org/item/CM_1989__71_3_241_0/

1 Baumslag, G., Residually finite groups with the same finite images. Comp. Math. 29(3) (1974) 249-252. | Numdam | MR 357615 | Zbl 0309.20007

2 Brigham, R.C., On the isomorphism problem for just-infinite groups. Comm. Pure and Applied Math. XXIV (1971) 789-796. | MR 288179 | Zbl 0217.07703

3 Cohn, P.M., The complement of a finitely generated direct summand of an abelian group, Proc. Amer. Math. Soc. 7 (1956) 520-521. | MR 78370 | Zbl 0070.25701

4 Grunewald, F.J., Pickel, P.F. and Segal, D., Polycyclic groups with isomorphic finite quotients. Annals of Math. 111 (1980) 155-195. | MR 558400 | Zbl 0431.20033

5 Grunewald, F.J. and Segal, D., On polycyclic groups with isomorphic finite quotients. Math. Proc. Cambridge Phil. Soc. 84 (1978b) 235-46. | MR 491962 | Zbl 0388.20033

6 Hirshorn, R., On cancellation in groups. American Math. Monthly 76 (1969) 1037-1039. | MR 246971 | Zbl 0186.03801

7 Pickel, P.F., Finitely generated nilpotent groups with isomorphic finite quotients. Bull. Amer. Soc. 77 (1971)a 216-19. | MR 269739 | Zbl 0209.32804

8 Pickel, P.F., Finitely generated nilpotent groups with isomorphic finite quotients. Trans. Amer. Math. Soc. 160 (1971b) 327-41. | MR 291287 | Zbl 0235.20027

9 Pickel, P.F., Nilpotent-by-finite groups with isomorphic finite quotients. Trans. Amer. Math. Soc. 183 (1973) 313-25. | MR 384940 | Zbl 0273.20020

10 Pickel, P.F., Metabelian groups with the same finite quotients. Bull. Austral. Math. Soc. 11 (1974) 115-20. | MR 364455 | Zbl 0279.20025

11 Walker, E.A., Cancellation in direct sums of groups, Proc. Amer. Math. Soc. 7 (1956) 898-902. | MR 81440 | Zbl 0071.25203